Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Complex cobordism of involutions

N P Strickland

Geometry & Topology 5 (2001) 335–345

arXiv: math.AT/0105020

Abstract

We give a simple and explicit presentation of the 2–equivariant complex cobordism ring, as an algebra over the nonequivariant complex cobordism ring.

Keywords
equivariant, complex cobordism, involution
Mathematical Subject Classification 2000
Primary: 55N22
Secondary: 55N91
References
Forward citations
Publication
Received: 20 February 2001
Revised: 4 March 2001
Accepted: 2 April 2001
Published: 2 April 2001
Proposed: Haynes Miller
Seconded: Ralph Cohen, Gunnar Carlsson
Authors
N P Strickland
Department of Mathematics
University of Sheffield
Western Bank
Sheffield
S10 2TN
United Kingdom